# SDR REXA2022011900053

- Difficulty date: January 3, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD UPPER ANGLE (MID CAP ANGLE) HAS CORROSION AROUND NUTPLATES. 	C/A: REMOVED & REPLACED MID CAP ANGLE IAW CRJ 900 SRM 51-41-02-001-001-A01 & 51-40-11-001-001-A01
